Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Late period and Prozac?

Anonymous
Posted by Anonymous
  • 6 Replies
Has anyone ever experienced an antidepressant making their period late?

Just started up Prozac 2 weeks ago. Periods 6 days late. Three negative preg tests and little chance I could be pregnant (we use protection but yes I know it's still possible)
Posted by Anonymous on Apr. 20, 2014 at 10:18 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
lyrick24
by Ruby Member on Apr. 21, 2014 at 3:27 AM

 i dont ever remember starting my period late over taking an antidepressant but i have done it with other meds. if the pregnancy test is negative then you probably dont have anything to worry about. of course follow up with your dr if you dont get your period in a couple of weeks. there could be something else going on.

matreshka
by Ruby Member on Apr. 21, 2014 at 8:30 AM

The meds can really screw up your cycle, they did with mine.

lucy164
by Peggy on Apr. 21, 2014 at 8:35 AM


Quoting matreshka:

The meds can really screw up your cycle, they did with mine.


momwriter
by Silver Member on Apr. 21, 2014 at 7:42 PM

Mine was a week late but I blamed it on my age and maybe perimenopause, not my meds. Idk; I've never heard of that happening....

momwriter
by Silver Member on Apr. 21, 2014 at 7:44 PM

I never noticed that before. I wonder if that's what's happening to me...I thought I was in perimenopause b/c I was very late.

Quoting matreshka:

The meds can really screw up your cycle, they did with mine.


Mackiesgg
by on Apr. 21, 2014 at 10:54 PM

I have a great grand girl because of antibiotics and pc pill.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)